# SDR CA090129014

- Difficulty date: January 28, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 22850080802
- Condition: Separated
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

THE OPERATOR HAS REPORTED THE FOLLOWING, DURING TAKEOFF ON A FLIGHT THE NR 2 ENGINE UPPER ENGINE COWL DETACHED.  THE CREW NOTED A SLIGHT BUFFET DURING THE EVENT AND CONTINUED TO THE DESTINATION AIRPORT WHERE IT WAS DISCOVERED THAT THE COWL WAS MISSING.  THIS WAS THE FIRST FLIGHT AFTER THE AIRCRAFT HAD UNDERGONE AN A CHECK IN MAINTENANCE.  THE CRJ TECHNICAL HELP DESK AND ISE ARE SUPPORTING THE OPERATOR.  NOW THE ANSWERED QUESTIONS.  WHICH SIDE IS THE COWLING IS MISSING.  RT SIDE UPPER NOSE ACCESS COWLING , PROVIDE P/N OF THE MISSING COWLING, PN:228-50080-802 SN:SBRJNACC0 1183, ANY OTHER DAMAGES TO THE ACFT.  NO DAMAGES, PILOT REPORTED AFTER DETAILED INSPECTION, CAN YOU EXPLAIN WHY THE COWLING DEPARTED THE ACFT.  IT IS ASSUMED THAT AN ERROR APPEARED DURING A-CHECK, IT WAS THE FIRST FLIGHT AFTER THE A CHECK, IS SB 601R-71-007 HAS BEEN PERFORMED ON THE ACFT, THIS SB IS NOT APPLICABLE FOR THIS AIRCRAFT.  IT SHOULD BE PERFORMED BEFORE DELIVERY.  THERE WAS NO ENGINE CHANGE SINCE DELIVERY.  ANY REPORT FROM THE PILOTS, HAVE THEY NOTICE BUFFETING OF ABNORMAL CONDITION.  THE COWLING WAS LOST DURING TAKEOFF, AND IT IS STILL NOT FOUND ON THE AIRPORT AREA.  THE PILOT NOTICED ONLY A LIGHT FORCE IN THE NOSE UP DIRECTION DURING TAKEOFF, LIKE A BIRD STRIKE.  HE EXPLAINED THAT THERE WAS NO BUFFETING OR ANY OTHER FORM OF ABNORMAL CONDITION NOTICEABLE DURING THE WHOLE FLIGHT AFTER TAKEOFF.  COWLING WAS REPLACED.  TFH: 12205/THC: 10091.
